# SDR HEEA956137

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Servomotor
- Part number: 1092T1002W
- Condition: Sticks
- Location: Anti Ice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKING ANTI-ICE ACTUATOR.
